| Model Number |
CNW0T3 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that, following an intraocular lens (iol) implant procedure, it was noted that the, toric mark was out of normal position (misalignment of the toric mark was visually identifiable).The surgery was completed with the implants as they were.No particular postoperative problems noted.Additional information was requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Results from the product history record review indicated the product met release criteria.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.Photo review: two photos show an implanted iol (intraocular lens).In one photo the toric axis markings can be seen on edge of optic.The haptic gusset junction can also be seen, the markings appear to be within specification.Reported complaint cannot be seen in the second photo.Video review: iol is inserted into the eye and aligned.The axis marks come into view on the trailing haptic and appear to be within specification , the reported complaint cannot be confirmed for the leading haptic.Based on our observation of the attached photo, the reported complaint cannot be confirmed.A definitive determination of lens condition cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.The manufacturer internal reference number is: (b)(4).